# SDR KCSA081514

- Difficulty date: October 6, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1740 S11r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1740 STR 11R SHEAR TIE HAS ELONGATED HOLES. (K)
